# SDR 2007UALA00861

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 727D AT STR 23L STRINGER CLIP IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED & REPLACED STRINGER CLIP.
